Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Efficient Banking under Interstate Branching

Joseph P. Hughes, William Lang, Loretta J. Mester and Choon-Geol Moon
Journal of Money, Credit and Banking
Vol. 28, No. 4, Part 2: Payment Systems Research and Public Policy Risk, Efficiency, and Innovation (Nov., 1996), pp. 1045-1071
DOI: 10.2307/2077940
Stable URL: http://www.jstor.org/stable/2077940
Page Count: 27
  • Subscribe ($19.50)
  • Cite this Item
Efficient Banking under Interstate Branching
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1045]
    [1045]
  • Thumbnail: Page 
1046
    1046
  • Thumbnail: Page 
1047
    1047
  • Thumbnail: Page 
1048
    1048
  • Thumbnail: Page 
1049
    1049
  • Thumbnail: Page 
1050
    1050
  • Thumbnail: Page 
1051
    1051
  • Thumbnail: Page 
1052
    1052
  • Thumbnail: Page 
1053
    1053
  • Thumbnail: Page 
1054
    1054
  • Thumbnail: Page 
1055
    1055
  • Thumbnail: Page 
1056
    1056
  • Thumbnail: Page 
1057
    1057
  • Thumbnail: Page 
1058
    1058
  • Thumbnail: Page 
1059
    1059
  • Thumbnail: Page 
1060
    1060
  • Thumbnail: Page 
1061
    1061
  • Thumbnail: Page 
1062
    1062
  • Thumbnail: Page 
1063
    1063
  • Thumbnail: Page 
1064
    1064
  • Thumbnail: Page 
1065
    1065
  • Thumbnail: Page 
[1066]
    [1066]
  • Thumbnail: Page 
[1067]
    [1067]
  • Thumbnail: Page 
1068
    1068
  • Thumbnail: Page 
1069
    1069
  • Thumbnail: Page 
1070
    1070
  • Thumbnail: Page 
1071
    1071